# SDR VNAA202411290001

- Difficulty date: October 21, 2024
- Submitted: November 29, 2024
- Operation: Air carrier
- Aircraft: N591NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15394
- Aircraft time: 19,466 hours, 17,229 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Balance Arm
- Part number: LE67039723
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: GAUGES AT FWD/AFT COUNTERBALANCE OPEN ARM AT CENTER BAGGAGE BAY DOOR.
FWD/AFT COUNTERBALANCE OPEN ARM AT CENTER BAGGAGE BAY DOOR WERE REPAIRED PER REO 670-52-35-289 REV. -A PER REO 690-52-35-455 REV. -- AND PER REO
690-52-35-456 REV. --
